Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
STRESSEDWITHACNE

Excessive sweat coming from NOSE PORES since starting Accutane.

Recommended Posts

So I have been on Accutane for almost 2 months and all of a sudden, my nose has been contantly sweating as well as my my eyebrow area and mustache. Has anyone experienced anything similar?

Share this post


Link to post
Share on other sites

Have you found an answer to this one yet?

I've been suffering with the same continually runny nose for months, too. I would really like to know if there is anything better that I can do about it.

Share this post


Link to post
Share on other sites
yeah its just a side effect of accutane, I get runny noses every once in awhile but its nothing a good tissue wont fix :dance:

Share this post


Link to post
Share on other sites

I've had this same problem: sweat beads form on the bulb (end, tip, whatever) of my nose and get this: it doesn't happen when I'm hot or stressed. Usually, it happens when I'm cold! I took Accutane for several months in 2009 and started using RoC Advanced Night Wrinkle Repair (a mild retinol) in June-ish of 2010. The sweat beads never happened before the Accutane or the RoC.

It's just so bizzare.

Share this post


Link to post
Share on other sites

Haha, I read this and this is EXACTLY my problem - top of nose and sometimes also eyebrows and upper lip.

Its like water almost, but now I know its sweat, lol. Anyways, its better than breakouts so no big deal but just want to know if it will ever stop...?

P.S. My nose sweat much more when I apply heavy mositurizer (like Cetaphil) so I found a trick to make it better:

I use heavier Cetaphil moisturizer all over my face, except nose.. and then use another light serum (Thalgo) on top of my nose.... and it works!

My nose does not sweat so much, sometimes even doesnt sweat at all day long. I know sounds funny... :)

So try it, might help.

Mel.

Edited by MelindaOne

Share this post


Link to post
Share on other sites

I am suffering from acute Swip (sweaty upper lip!) disorder too! It's soooo annoying and embarrassing when I'm sweating for no reason. I hope it goes away by the time my course is over....I'm just finishing month 3.

Share this post


Link to post
Share on other sites

I just noticed this too. I've been meaning to see if it's from the moisturizer, but I don't feel like not applying moisturizer--I'd rather have a bit of sweat than dry skin there. :P

Share this post


Link to post
Share on other sites

I am just starting my third month of Accutane and I have started this as well. My eyebrows & nose. I think it's from my new face moisturizer with a high spf.

Share this post


Link to post
Share on other sites

Same here. Upper lip and nose... although it only just started to happen often (before it was very rare) and I noticed it happens less when I'm wearing face make-up (sorry guys) other than that I haven't figured out any way to get it to stop.

Share this post


Link to post
Share on other sites

I wanted to bring this question up again. This started happening to me once I started using a moisturizer. I use a light moisturizer though and I have to use something or my skin will be too dry. Did anyone else have these beads of sweat on the nose/upper lip from their moisturizer? And did you find another moisturizer that didn't cause this sweating?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×